# SDR ECI10518

- Difficulty date: February 18, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,940 hours, 3,803 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 1159SCC2102
- Part serial: 116692
- Condition: Erratic
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS WOULD NOT EXTEND FOR THIRD TAKEOFF OF THE DAY.  REMOVED AND REPLACED FLAP DRIVE UNIT.
